RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1967, Volume 1, Issue 1, Pages 32–37 (Mi faa2804)  

This article is cited in 4 scientific papers (total in 4 papers)

Unitary representations of groups of automorphisms of Riemann symmetric spaces of null curvature

S. G. Gindikin


Full text: PDF file (681 kB)

English version:
Functional Analysis and Its Applications, 1967, 1:1, 28–32

Bibliographic databases:

Received: 03.10.1966

Citation: S. G. Gindikin, “Unitary representations of groups of automorphisms of Riemann symmetric spaces of null curvature”, Funktsional. Anal. i Prilozhen., 1:1 (1967), 32–37; Funct. Anal. Appl., 1:1 (1967), 28–32

Citation in format AMSBIB
\Bibitem{Gin67}
\by S.~G.~Gindikin
\paper Unitary representations of groups of automorphisms of Riemann symmetric spaces of null curvature
\jour Funktsional. Anal. i Prilozhen.
\yr 1967
\vol 1
\issue 1
\pages 32--37
\mathnet{http://mi.mathnet.ru/faa2804}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=209405}
\zmath{https://zbmath.org/?q=an:0184.25304}
\transl
\jour Funct. Anal. Appl.
\yr 1967
\vol 1
\issue 1
\pages 28--32
\crossref{https://doi.org/10.1007/BF01075863}


Linking options:
  • http://mi.mathnet.ru/eng/faa2804
  • http://mi.mathnet.ru/eng/faa/v1/i1/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. M. Gel'fand, S. G. Gindikin, “Nonlocal inversion formulas in real integral geometry”, Funct. Anal. Appl., 11:3 (1977), 173–179  mathnet  crossref  mathscinet  zmath
    2. M. A. Olshanetsky, “Wave functions of quantum integrable systems”, Theoret. and Math. Phys., 57:1 (1983), 1048–1052  mathnet  crossref  mathscinet  isi
    3. I. M. Gel'fand, G. S. Shmelev, “Geometric structures of double bundles and their relation to certain problems in integral geometry”, Funct. Anal. Appl., 17:2 (1983), 84–96  mathnet  crossref  mathscinet  zmath  isi
    4. S. G. Gindikin, “Horospherical Transform on Riemannian Symmetric Manifolds of Noncompact Type”, Funct. Anal. Appl., 42:4 (2008), 290–297  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:208
    Full text:96
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020